# SDR AALA971636

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BULGE IN BELLY SKIN, TWO AREAS, STA 500 TO STA 520, STR 26R, AND STA 520 TO STA 540, STR 26R (ONE REPAIR INCORPORATING BOTH AREAS).  CUT OUT DAMAGED SKIN AND STR 27R AT STA 500 TO STA 540 AND REPAIRED PER SRM 53-30-3, FIGURE 5, AND SRM 53-10-3.  (BOTH INCORPORATED INTO ONE LARGE TRIPLER REPAIR).  TST:  67,059.  CYCLES, 43,852.  (X)
